High frequency asymptotics of electromagnetic field on a strongly elongated spheroid

Research output

Original languageUndefined
Pages (from-to)536-540
JournalProgress In Electromagnetics Research Symposium
Volume5
Issue number6
Publication statusPublished - 2009

Cite this

@article{4f2a07581d2b450d9d07994d15afa49a,
title = "High frequency asymptotics of electromagnetic field on a strongly elongated spheroid",
author = "I.V. Andronov",
year = "2009",
language = "не определен",
volume = "5",
pages = "536--540",
journal = "PIERS Online",
issn = "1931-7360",
publisher = "Electromagnetics Academy",
number = "6",

}

TY - JOUR

T1 - High frequency asymptotics of electromagnetic field on a strongly elongated spheroid

AU - Andronov, I.V.

PY - 2009

Y1 - 2009

M3 - статья

VL - 5

SP - 536

EP - 540

JO - PIERS Online

JF - PIERS Online

SN - 1931-7360

IS - 6

ER -